Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on modularity in atomistic lattices

Shûichirô Maeda

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 7 (1982), 287-289.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515918

Digital Object Identifier
doi:10.3792/pjaa.58.287

Mathematical Reviews number (MathSciNet)
MR682684

Zentralblatt MATH identifier
0514.06004

Citation

Maeda, Shûichirô. A note on modularity in atomistic lattices. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 287--289. doi:10.3792/pjaa.58.287. https://projecteuclid.org/euclid.pja/1195515918


Export citation

References

  • [1] F. Maeda and S. Maeda: Theory of Symmetric Lattices. Springer-Verlag, Berlin (1970).
  • [2] S. Maeda: On finite-modular atomistic lattices. Algebra Universalis, 12, 76-80 (1981).
  • [3] S. Maeda: On modularity in atomistic lattices (to appear in Colloq. Math. Soc. Janos Bolyai, 33 (Contributions to lattice theory)).